MAUDE Adverse Event Report: SYNAPTIVE MEDICAL INC. SYNAPTIVE TRACKABLE SUCTION; APPARATUS, SUCTION, OPERATING-ROOM, WALL VACUUM POWERED

SYNAPTIVE MEDICAL INC. SYNAPTIVE TRACKABLE SUCTION; APPARATUS, SUCTION, OPERATING-ROOM, WALL VACUUM POWERED
Model Number SYN-0653
Medical Device Problem Code Corroded (1131)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/14/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Root cause is unknown at the time of reporting although can be attributed to laser etching on the tubes.Multiple complaints were reported from the same site.Issue is easily detectable prior to use and labeling instructions advise user of the following: "the trackable suction tubes are semi-disposable and end of life is determined by wear, damage and corrosion experienced during use.Always inspect suction components prior to use and replace if worn or damaged." note: all affected serial numbers and udis have not been included in this report due to space constraints.
 
Event or Problem Description
Trackable suction tube exhibiting signs of corrosion at locations where it had been etched.Issue was detected by synaptive representative prior to surgery.No patient involvement.

Brand Name
SYNAPTIVE TRACKABLE SUCTION
Common Device Name
APPARATUS, SUCTION, OPERATING-ROOM, WALL VACUUM POWERED
Manufacturer (Section D)
SYNAPTIVE MEDICAL INC.
555 richmond street w.
suite 800
toronto, on M5V 3 B1
CA  M5V 3B1
MDR Report Key10658786
Report Number3012075008-2020-00008
Device Sequence Number3564395
Product Code GCX
UDI-Device Identifier00670082000214
UDI-Public(01)00670082000214(11)200317(10)0653AP15C17,(01)0067008200022(11)200212(10)0654AP14S43,(01)00670082000238(11)200203(10)0655AP14S44
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 10/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberSYN-0653
Device Catalogue NumberSYN-0657, SYN-0783
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/14/2020
Initial Report FDA Received Date10/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1